RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 1, Pages 142–148 (Mi tvp4180)  

This article is cited in 10 scientific papers (total in 10 papers)

Short Communications

Catalytic branching random walk on two-dimensional lattice

E. Vl. Bulinskaya

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4180

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:1, 120–126

Bibliographic databases:

Received: 19.06.2009

Citation: E. Vl. Bulinskaya, “Catalytic branching random walk on two-dimensional lattice”, Teor. Veroyatnost. i Primenen., 55:1 (2010), 142–148; Theory Probab. Appl., 55:1 (2011), 120–126

Citation in format AMSBIB
\Bibitem{Bul10}
\by E.~Vl.~Bulinskaya
\paper Catalytic branching random walk on two-dimensional lattice
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 1
\pages 142--148
\mathnet{http://mi.mathnet.ru/tvp4180}
\crossref{https://doi.org/10.4213/tvp4180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768522}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 1
\pages 120--126
\crossref{https://doi.org/10.1137/S0040585X9798467X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288119100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955527554}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4180
  • https://doi.org/10.4213/tvp4180
  • http://mi.mathnet.ru/eng/tvp/v55/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, V. A. Topchiǐ, “Catalytic branching random walks in $\mathbb Z^d$ with branching at the origin”, Siberian Adv. Math., 23:2 (2013), 125–153  mathnet  crossref  mathscinet  elib
    2. E. Vl. Bulinskaya, “Limit Distributions for the Number of Particles in Branching Random Walks”, Math. Notes, 90:6 (2011), 824–837  mathnet  crossref  crossref  mathscinet  isi
    3. Yarovaya E.B., “Supercritical branching random walks with a single source”, Comm. Statist. Theory Methods, 40:16 (2011), 2926–2945  crossref  mathscinet  zmath  isi  elib
    4. Bulinskaya E.Vl., “Limit distributions arising in branching random walks on integer lattices”, Lith. Math. J., 51:3 (2011), 310–321  crossref  mathscinet  zmath  isi  elib
    5. E. Vl. Bulinskaya, “Hitting times with taboo for a random walk”, Siberian Adv. Math., 22:4 (2012), 227–242  mathnet  crossref  mathscinet  elib
    6. E. V. Bulinskaya, “Limit theorems for local particle numbers in branching random walk”, Dokl. Math., 85:3 (2012), 403–405  crossref  mathscinet  mathscinet  zmath  isi  elib  elib
    7. V. A. Vatutin, V. A. Topchii, “Critical Bellman–Harris branching processes with long-living particles”, Proc. Steklov Inst. Math., 282 (2013), 243–272  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. E. Vl. Bulinskaya, “Subcritical catalytic branching random walk with finite or infinite variance of offspring number”, Proc. Steklov Inst. Math., 282 (2013), 62–72  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. E. V. Bulinskaya, “Local particles numbers in critical branching random walk”, J. Theor. Probab., 27:3 (2014), 878–898  crossref  mathscinet  zmath  isi
    10. E. B. Yarovaya, “Operators satisfying the Schur condition and their applications to the branching random walks”, Comm. Statist. Theory Methods, 43:7 (2014), 1523–1532  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:328
    Full text:52
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019